# SDR SA05009

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

PHX - FLT 1011 EN-ROUTE, PHL - PHX, DURING FLIGHT, THE FIRST OFFICER'S WINDSCREEN STARTED TO ARC AND DELAMINATE. THE CREW PULLED THE WINDSHIELD HEAT CIRCUIT BREAKER.  THE FLIGHT CONTINUED TO PHX  AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE F/O WINDSHIELD AND WINDOW HEAT CONTROLLER.  OK FOR SERVICE.
